# SDR DHL2007740520

- Difficulty date: June 4, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1070 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, AFT CARGO BS 1070 STR 28L-29L FWD FRAME FLANGE HAS CORROSION.  REMOVED CORROSION IAW B727 SRM 51-10-6.  REMOVED FASTENERS TO GAIN ACCESS TO AREA IAW B727 SRM 51-30-2. ORIGINAL MAT .063 IAW B727 SRM 53-10-2 FIG 5, MAT LOSS .008, REMAINING MAT .055. FOUND OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  CUTOUT DAMAGED AREA DIM 5 1/4" BY 4" IAW B727 SRM 53-10-4 FIG 11.  FABRICATED NEW SHEAR TIE (CONTINUE ON NR 053972) FROM 7075T6 .071 PO NR 9004940 DIM 5 1/4" BY 4" IAW B727 SRM 53-10-4 FIG 11 AND 53-10-2 FIG 5.  TREATED AND PRIMED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2 AND INSTALLED SHEAR TIE REPAIR AT AFT CARGO BS 1070 STR 28L - 29L IAW SRM 53-10-4 FIG 11 AND 51-30-2.
